# SDR QXEA200600669

- Difficulty date: March 12, 2006
- Submitted: March 17, 2006
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 11,860 hours, 12,494 cycles
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Pitot Heat
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

BOI FLIGHT: ON THE TAXI OUT FROM BOISE, THE NR 1 AND NR 2 PITOT HEAT CAUTION LIGHT, NR 1 AND NR 2 STALL SYSTEM FAIL AND PUSHER SYSTEM FAIL LIGHTS WERE ON.  MAINTENANCE RESET CIRCUIT BREAKER L7 ON RIGHT ESSENTIAL NR 3 BREAKERS ON RIGHT 115 VAC PANEL IAW GMM 5-18-0.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
